cough-cold-icon
Delayed periods ended in 1 day
Hello doc i recently went to  a gp had blood test and tsh test done she was feeling weak and dizzy. Doctor said it could be panic attacks coz there were 3 events when she passed out for few seconds he prescribed taking oxarin, tryptomer 10mg,nurokind next, naprosyn 250mg after one dose her period ended. The blood report and the tsh reports were normal her periods were delayed by 8 days and ended in one is it normal or is it because the medicines or is there any problem?!
40 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Many conditions, Medication affects hormonal secretion in the body which inturn affects menstruation.
Next Steps
pl contact your Gynecologist for assessment & further needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.